Estimates in variation for multivariate sampling-type operators

TitleEstimates in variation for multivariate sampling-type operators
Publication TypeJournal Article
Year of Publication2021
AuthorsAngeloni, L, Vinti, G
JournalDolomites Research Notes on Approximation
Volume14
Issue2
Pagination1-9
Date Published04/2021
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number20356803
Abstract

We prove some estimates with respect to the Tonelli variation for the multidimensional generalized sampling operators and for a class of sampling-Kantorovich type operators in terms of the Tonelli integrals. As a consequence, we obtain an estimate for the total variation of the same operators.

URLhttps://drna.padovauniversitypress.it/2021/2/2
DOI10.14658/pupj-phrg-2021-2-2